MathSciNet Relay Station
MathSciNet bibliographic data
MR2076084 (2005b:51020) 51E21 (94B27)
Daskalov, Rumen; Metodieva, Elena New $(k,r)$-arcs in $\rm PG(2,17)$ and the related optimal linear codes. Math. Balkanica (N.S.) 18 (2004), no. 1-2, 121–127.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement